MathSciNet Relay Station
MathSciNet bibliographic data
MR558638 (81c:81008) 81C05 (35B05 35J10)
Hoffmann-Ostenhof, Thomas A comparison theorem for differential inequalities with applications in quantum mechanics. J. Phys. A 13 (1980), no. 2, 417–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement